# SDR 20000505AP022

- Difficulty date: October 27, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP TRACK MOVEABLE FAIRING, FORWARD RIB CRACKED AT LOCK BOLT SAFETY WIRE HOLE.  INSTALLED REPAIR PER SRM 51-40-3 PAGE 3.  (M)
